教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁 Chyan Chuan-jen (瀏覽個人網頁)

標題:The lagrange polynomials in several variables
學年89
學期1
出版(發表)日期2001/01/01
作品名稱The lagrange polynomials in several variables
作品名稱(其他語言)
著者Chan, Whei-ching; Chyan, C. J.; Srivastava, H. M.
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Integral Transforms and Special Functions 12(2), pp.139-148
摘要The authors introduce (and investigate vgarious peoperties and characteristics of) a multi-variable extension of the familiar Lagrange polynomials which are known to occur in certain problems in statistics. The main object of this paper is to present various families of linear multilinear, and mixed multilateral generating functions for these multivariable Lagrange polynomials. Relevant connections of these results with those given earlier are also considered
關鍵字Jacobi polynomials; fractional calculus; Lauricella functions; generating functions; Stirling numbers; Cauchy product; addition formula; differential recurrence relation
語言英文
ISSN1065-2469;1476-8291
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別GBR;國外
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!